RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 9, Pages 1187–1193 (Mi de9993)  

This article is cited in 2 scientific papers (total in 2 papers)

Integral Equations and Integral-Differential

On solutions of the Lotka–Volterra model taking into account the boundedness of the life spans of species of competing populations

N. V. Pertsev

Omsk State Pedagogical University

Full text: PDF file (1229 kB)

English version:
Differential Equations, 1999, 35:9, 1201–1207

Bibliographic databases:
UDC: 517.968.7
Received: 14.06.1998

Citation: N. V. Pertsev, “On solutions of the Lotka–Volterra model taking into account the boundedness of the life spans of species of competing populations”, Differ. Uravn., 35:9 (1999), 1187–1193; Differ. Equ., 35:9 (1999), 1201–1207

Citation in format AMSBIB
\Bibitem{Per99}
\by N.~V.~Pertsev
\paper On solutions of the Lotka--Volterra model taking into account the boundedness of the life spans of species of competing populations
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 9
\pages 1187--1193
\mathnet{http://mi.mathnet.ru/de9993}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1747773}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 9
\pages 1201--1207


Linking options:
  • http://mi.mathnet.ru/eng/de9993
  • http://mi.mathnet.ru/eng/de/v35/i9/p1187

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. V. Nedorezov, Yu. V. Utyupin, “Ob odnoi modeli sistemy khischnik–zhertva s zapazdyvaniem”, Sib. zhurn. industr. matem., 6:4 (2003), 67–74  mathnet  mathscinet  zmath
    2. N. V. Pertsev, A. N. Pichugina, B. Yu. Pichugin, “Povedenie reshenii dissipativnoi integralnoi modeli Lotki–Volterra”, Sib. zhurn. industr. matem., 6:2 (2003), 95–106  mathnet  mathscinet  zmath
  • Number of views:
    This page:52
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019